American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Bruce Olberding. One-dimensional bad Noetherian domains. Trans. Amer. Math. Soc. 366 (2014) 4067-4095.
Abstract, references, and article information   
View Article: PDF

[2] Aron Simis, Bernd Ulrich and Wolmer V. Vasconcelos. Tangent algebras. Trans. Amer. Math. Soc. 364 (2012) 571-594. MR 2846344.
Abstract, references, and article information   
View Article: PDF

[3] Başak Ay and Lee Klingler. Unique decomposition into ideals for reduced commutative Noetherian rings. Trans. Amer. Math. Soc. 363 (2011) 3703-3716. MR 2775824.
Abstract, references, and article information   
View Article: PDF

[4] Louiza Fouli, Claudia Polini and Bernd Ulrich. Annihilators of graded components of the canonical module, and the core of standard graded algebras. Trans. Amer. Math. Soc. 362 (2010) 6183-6203. MR 2678970.
Abstract, references, and article information   
View Article: PDF

[5] Seunghun Lee. Depths of multiplier ideals and integral closure. Trans. Amer. Math. Soc. 361 (2009) 2665-2677. MR 2471934.
Abstract, references, and article information   
View Article: PDF

[6] Rolf Källström. Liftable derivations for generically separably algebraic morphisms of schemes. Trans. Amer. Math. Soc. 361 (2009) 495-523. MR 2439414.
Abstract, references, and article information   
View Article: PDF

[7] Bernd Ulrich and Wolmer V. Vasconcelos. On the complexity of the integral closure. Trans. Amer. Math. Soc. 357 (2005) 425-442. MR 2095616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shunsuke Takagi and Kei-ichi Watanabe. When does the subadditivity theorem for multiplier ideals hold?. Trans. Amer. Math. Soc. 356 (2004) 3951-3961. MR 2058513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alberto Corso, Claudia Polini and Bernd Ulrich. Core and residual intersections of ideals. Trans. Amer. Math. Soc. 354 (2002) 2579-2594. MR 1895194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William J. Heinzer, Aihua Li, Louis J. Ratliff Jr. and David E. Rush. Monoidal extensions of a Cohen-Macaulay unique factorization domain. Trans. Amer. Math. Soc. 354 (2002) 1811-1835. MR 1881018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Katz and Vijay Kodiyalam. Symmetric powers of complete modules over a two-dimensional regular local ring. Trans. Amer. Math. Soc. 349 (1997) 747-762. MR 1401523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert Gilmer, William Heinzer and David Lantz. The Noetherian property in rings of integer-valued polynomials . Trans. Amer. Math. Soc. 338 (1993) 187-199. MR 1097166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Thomas G. Lucas. The complete integral closure of $R[X]$ . Trans. Amer. Math. Soc. 330 (1992) 757-768. MR 1034667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1